# SDR SWAA2023101699133

- Difficulty date: September 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AFT FACE STA500D AND LBL7 WL 155 FWD CARGO COMPARTMENT 2023-569597<[01] TOOLS USED: POWER PACK: P/N FMK0001764; S/N PE0711/59885; DUE DATE: 20-DEC-23; MULTIMETER: P/N: FLUKE 289; S/N: 61180137; DUE DATE: 25-MAY-24; THERMOMETER: P/N: 2278-20; S/N: AE-410982; DUE DATE: 06-JAN-24.;[02] REPLACED SUPPORT ANGLE LOCATED AFT FACE STA500D AND LBL7 WL155 FWD CARGO COMPARTMENT IAW B737-700 #DWG: 143A7902 SHEET: 126 REV:A AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFF BELOW;[03] REPLACED SUPPORT ANGLE LOCATED AFT FACE STA500D AND LBL7 WL155 FWD CARGO COMPARTMENT IAW B737-700 #DWG: 143A7902 SHEET: 126 REV:A AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFF BELOW CERTIFIED RII
